FICPI AUSTRALIA 2023 ANNUAL GENERAL MEETING Are you stuck in the Status Quo? "Creativity is intelligence having fun." - Albert Einstein

Arrival Gathering Thursday Evening 27 July 2023 Full-day Conference Friday 28 July 2023 and Half-day Conference Saturday, 29 July 2023, one session and the AGM.

Optional Excursion Day Sunday 30 July 2023

Eos by Sky City Festival Drive, Adelaide SA

Thursday, 27 July 2023

Location

14.30 - 18.00	Arrive, register (earliest check-in 2:00 pm)	
18.30 - 20.00	Welcome drinks and canapés	Eos Ninth Floor Restaurant Balcony
20.00 - 22:30	Dinner	Eos Ninth Floor Restaurant

Friday, 28 July 2023

7:00 - 9:00	Breakfast (\$30 additional to room rate)	iTL Kitchen
9.00 – 10.30 (1.5 hrs)	Working Session – "Data Breaches and Data Security" - are you ready? Best to think it is going to happen. (<i>Chair: Bill McFarlane</i>)	SkyCity Ballroom West
(110 1110)	Speakers: Andrew Blattman - MD & General Manager IPH Daniel Kiley Special Counsel HWL Ebsworth Adelaide	
10.30 - 11.00	Morning Tea	Outside Meeting Room
11.00 – 12:30 (1.5 hrs)	Working Session – "Traditional Knowledge" – is it for everyone? (Chair: Ronelle Geldenhuys) Speakers: TBA- IP Australia	SkyCity Ballroom West
12.30 - 14.00	Lunch (accompanying persons invited)	SkyCity Ballroom West
14.00 - 15.30	Working Session – "AI, Chat GPT, and Technology Trends" – is this all just a fad? – is my job at risk? – how do you claim that?"	SkyCity Ballroom West
(1.5 hrs)	(Chair: Christian Schieber/Stephen Krouzecky) Speakers: James Wan Evana Wright UTS	
15.30 - 15.45	Afternoon Tea	Outside Meeting Room
15.45 - 17.15	Working Session "People and Work" – Culture and Policies	SkyCity Ballroom West
(1.5 hrs)	(Chair: Alyssa Telfer/Rohan Wallace) Panel: Invited Speaker TBA FICPI members from a cross-section of firms	
19.00 -	Annual Dinner	2KW Rooftop Restaurant
	(#2 King William Street, a short walk from the hotel)	

FICPI AUSTRALIA 2023 ANNUAL GENERAL MEETING PROGRAM Are you stuck in the Status Quo? "Creativity is intelligence having fun" Albert Einstein

Saturday, 29 July 2023

Sutur uuy, 2		Location
7.00-9.00	Breakfast (additional to room rate)	iTL Kitchen
9.00 - 11.00	Working Session – "Diversity and Inclusion" – is this just woke?"	SkyCity Ballroom West
(2.0 hrs)	(Chair: Virginia Beniac-Brooks)	
	Speakers: Annita Nugent - Economist Assistant Director, Office of the Chief Economist at IP Australia	
	TBA	
	Annual General Meeting – for FICPI members only and International and CET activity round-up	SkyCity Ballroom West
(1.5 hrs)		
13.00 - 15.30	Long Lunch – (accompanying persons invited)	Walking distance
	Sean's Kitchen Attic Room -Part of the Refurbished Adelaide Train Station	
15.30 - 19.00	Free Afternoon	
19.00 - 23.00	Dinner - At own expense -suggestions to be supplied	Walking distance
Sunday, 30) July 2023	

7:00-9:00	Breakfast (additional to room rate)	iTL Kitchen		
9:00 - 15.30	Excursion – "Adelaide at its Best" Limited Numbers 9:00 am	Meet in Lobby		
	Walk to North Terrace via River Torrens and Botanic Gardens			
	10:30 am Taxis/Uber to–Penfolds Magill Estate 11:00 am Premium Wine Tasting and Tour of Penfolds Cellars Magill Estate Kitchen Sit-down meal with paired wines			
16.30-16.45	Return to Eos Hotel at about 4:30 pm			
Monday, 31 July 2023				

_ · · •

7:00-9:00Breakfast (additional to room rate)

iTL Kitchen

Check-out before 10:00 am Departure from Eos SkyCity - pleasant Travels